# SDR AALA2019061869001

- Difficulty date: June 14, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A321-231
- Aircraft serial: 6908
- Aircraft time: 11,760 hours, 4,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15abc
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 15ABC EMERGENCY PATH LIGHT INOPERABLE. MAINTENANCE REPAIRED SEAT 15ABC EMERGENCY PATH LIGHT PER TSM 33-51-00.
